# SDR SWIA200414246

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 21,317 hours, 30,714 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3430001001
- Part serial: 0016
- Condition: Malfunctioned
- Location: Nacelle Flaps
- Part time: 7,985 hours, 11,843 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NACELLE FLAP DISAGREE ON RETRACTION.  REPLACED RIGHT NACELLE FLAP ACTUATOR.  OPERATIONAL CHECKS GOOD.
